EconPapers    
Economics at your fingertips  
 

A Yosida-Hewitt decomposition for totally monotone games on locally compact sigma-compact topological spaces

Yann Rébillé

Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1)

Abstract: We prove for totally monotone games defined on the set of Borel sets of a locally compact sigma-compact topological space a similar decomposition theorem to the famous Yosida-Hewitt's one for finitely additive measures. This way any totally monotone decomposes into a continuous part and a pathological part which vanishes on the compact subsets. We obtain as corollaries some decompositions for finitely additive set functions and for minitive set functions

Keywords: Choquet's integral representation theorem; Yosida-Hewitt decomposition; totally monotone games (search for similar items in EconPapers)
Pages: 13 pages
Date: 2005-12
New Economics Papers: this item is included in nep-gth
References: Add references at CitEc
Citations:

Downloads: (external link)
https://halshs.archives-ouvertes.fr/halshs-00197509 (application/pdf)

Related works:
Working Paper: A Yosida-Hewitt decomposition for totally monotone games on locally compact sigma-compact topological spaces (2005) Downloads
Working Paper: A Yosida-Hewitt decomposition for totally monotone games on locally compact sigma-compact topological spaces (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:wpsorb:b05087

Access Statistics for this paper

More papers in Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1) Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2025-04-03
Handle: RePEc:mse:wpsorb:b05087